I get to go without medication for three weeks

Dont worry i love you

1 Like

Okay. So im going to think…theyre going to help me. Will keep in my mind.

2 Likes

I recommend either trying to see if a regular doctor can refill your prescriptions or getting it from ER instead. Do everything you can to try to prevent a breakdown because every episode psychosis further damages the brain and can leave you at a worse baseline state than before. I’m sorry you’ve been put in such a bad situation.

Abilify has been causing breathing problems so i have to move onto sonething else. If ctc doesnt accept me in lll go to the er to hopefully see a psychiatrist.

1 Like

Ive learned over the years to stay on meds. My pdoc didnt put me on cogentin with the ap so im sensitive ti side effects and i am one of those who experience the rare side effects.sucks. nothing i can realky do.

I don’t know if anyone asked you this but are you sure the shortness of breath isn’t anxiety related? Abilify commonly causes anxiety which can make a person feel like they’re having trouble breathing. If not then yeah definitely get onto a new med. Hope whatever new one you try works out for you.

I wasnt having breathing problems before i took it. I noticed fir the three days i took it i could hardly breathe now that im off of it i no longer have issues.

Yeah but I’m saying if the Abilify caused you to have anxiety then that anxiety couldn’t caused you to feel trouble with breathing. But if there was no anxiety when you took Abilify just breathing problems then that’s definitely a serious side effect.

I didnt have anxiety. I have nodules on each of my lungs that i have to get a filliw up on.im pretty sure it was the abilify. If i take it again i will hve problems.

Mmm yes definitely sounds concerning. Good luck going off!!

1 Like

Ginna be fun.quasall